# SDR 95ZZZX3538

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 215N4113
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SJM - FLT 203 - DURING FLIGHT FROM MIAMI TO BOGATA, NR 3 ENGINE START VALVE OPEN LIGHT CAME ON.  SHUT DOWN NR 3 ENGINE AS PRECAUTIONARY AND COMPLETED AIR TURN BACK TO MIAMI, AIRCRAFT LANDED AT 655,000 POUNDS.  REPLACED NR 3 ENGINE START VALVE PRESSURE SWITCH, PN 215N4113.  INDICATION CHECKED GOOD.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER BOEING, MM CMT 5-51-39.  NO DEFECTS NOTED.
